# SDR HALA2020072800159

- Difficulty date: July 27, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 35,844 hours, 5,476 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 43361190002
- Part serial: 02793
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 10,796 hours, 1,644 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - #1 ENG BLEED VALVE NOT CLOSED.    REMOVED AND REPLACED #1 ENG PRV PER AMM 36-11-52. OPS AND LEAK CHECK OK. OK FOR SVC.
